# SDR SWAA2023022700895

- Difficulty date: February 9, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 71,794 hours, 42,650 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION. RIGHT WING T/E; PANELS SUPPORT BETWEEN W/S 485 TO 302; EVIDENCE CORROSION AROUND FASTENER HOLE.<[01] REMOVED NUT PLATES TO GAIN ACCESS TO CORROSION AS PER B 737 SRM 51-40-02-0G-0;[02] REMOVED CORROSION AT RIGHT WING T/E AT PANEL SUPPORT BETWEEN W/S 485 TO 302 AS PER B 737 SRM 51-10-02-0G-0;[03] VALIDATED STEPS 1 & 2;[04] PART REWORKED HAS EXFOLIATED CORROSION FOUND TO BE OUT OF LIMITS AS PER B737-700 SRM 57-51-02-1A-1 FIG 108 DETAIL A;B;C;AND D;[05] VALIDATED STEP 4;[06] LOCATED AND DRILLED NEW SUPPORT BEAM AS PER B 737 51-40-05-0G-0;[07] VALIDATED STEP 6   OK TO INSTALL NEW ASSY.;[08] INSTALLED NEW RIGHT WING T/E; PANELS SUPPORT BETWEEN W/S 485 TO 302 AS PER B737-700 SRM 51-40-02-0G-0;[09] VALIDATED STEP 8
